# SDR QXEA2021050700220

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 8,294 hours, 5,070 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THAT THE R1 DOOR WAS VERY DIFFICULT TO DISARM. REMOVED FROM SERVICE. INSPECTED GIRT BAR AND ATTACHMENT FITTINGS WITH NO DEFECTS NOTED. VERIFIED R1 DOOR ARMS + DISARMS AS REQUIRED.
